# SDR YENA20120626540

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 40,693 hours, 14,639 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 11 JFK-FLL, MAINTENANCE FOUND EMERGENCY EXIT MARKER LIGHT AT SEAT 9DEF FOUND INOP.  RE-ATTACHED CONNECTOR AS REQUIRED.  OPS CHECK NORMAL PER AMM 33-51-00.
